# SDR AALA201712059030

- Difficulty date: December 4, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 52,343 hours, 27,197 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Selector Valve
- Part number: S4340090001
- Part serial: 01533
- Condition: Leaking
- Location: Cargo Door
- Part time: 52,343 hours, 27,197 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. HOT OILY SMELL IN COCKPIT AND CABIN LEVELING 5000 FEET, LASTED APPROXIMATELY 8-10 MINUTES. SMELL SEEMED TO DISSIPATE LEVELING 4000 FEET. SMELLED AGAIN AFTER LANDING WITH #2 ENGINE SHUT DOWN AND APU ON. ALL ENGINE INDICATIONS NORMAL. REPLACED AFT CARGO DOOR SELECTOR VALVE PER AMM 25-54-00.
